Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Crystal meth ears ringing

Premium Questions

doctor1 MD

My ears are bleeding after using crystal meth ...what should i do....reply as soon as possible ...

doctor1 MD

My ear is bleeding after snorting crystal meth for the first time ...

doctor1 MD

Recreational use of crystal meth in 04 and again in 2010 has left me with itchy ear canals and a horrific case of tinnitus . Is there any cure for this never ending reminder of doing something stupid? I ...

doctor1 MD

I used crystal meth a short time ago for a couple of months. I started teeth grinding and stopped, but the teeth grinding has continued, and I now have severe pain in my inner ear canal. Is there a cause ...

doctor1 MD

I am a former IV crystal meth user, did it for 8 years, on and off. I noticed I starting muscle or nerves near the back of my ear lobe. At the time it was tolerable. But the last 6 months the flexing has ...

Public Forum Discussions

doctor1 MD

Hi I used crystal meth and months ago blew the smoke out my nose sine then I have hadna terrible ... nothing can fix this. Is it due to crystal meth? Treatment? Thanks ...

doctor1 MD

I have been on a crystal meth binge for the past five days, where i havent used in over 6 yrs. Within the past 3 days I have acquired an ear infection and strep throat. Was the meth or its chemicals ...

doctor1 MD

i am a iv crystal meth user. im generally pretty good at proper proceedures. but the last few days my body goes in n out of a tingling mode n i get faint n my ears ring. today it felt like i was being ...

doctor1 MD

hello. my name is Katherine, I smoked cyrstal meth last night- still haven t gone to sleep. I ve ... nausea but feels more like gas and is embedded behind my ribs and my ears and throat feel funny. my heart ...

doctor1 MD

and has been having irregular heat beat, ringing ears, dizziness , chest pain , shakes, hearing things ...Meth usage and now Cardiac discomfort along w. Multiple symptoms 06/12/11 I m 23 yo F CC Feeling ...

doctor1 MD

and my ears would ring. I got real warm. The back of my neck also felt cramped and was hurting. My ... if done this and of course the second time this had happened. I recently did meth. The other week. Never ...

doctor1 MD

06/12/11 I m 23 yo F CC Feeling unsure if my symptoms need to be hospitalized x2 days I know I should not being using meth but I am and has been having irregular heat beat, ringing ears, dizziness ...

doctor1 MD

. too late been there done that. I have genital, mouth, face, chin,eye,ear arms, legs. help does meth ... using meth her too didn t find out till 6 weeks later when I asked her why I had so many whiteheads. she ...

doctor1 MD

Okay so I ll just be forthright, I have been smoking crystal meth for the last few days ... and benadryl, but my throat is still swollen. My right ear also aches slightly. Swallowing is now quite painful ...

doctor1 MD

First, I have stopped all of use of crystal meth forever! I injected meth that had sea salt crysals in it and nearly died from it. Afterwards, salt crystal began poring out of my body everywhere, and after taking ...

Mobile Questions and Answers

doctor1 MD

"crystal meth" - can you expand the full name of the medication please.

doctor1 MD

stop meth.Symptoms will go away in a day or two.

doctor1 MD

Hi Thanks for using healthcare magic I think, you have withdrawal symptoms. In that case, better to take low dose benzodiazepine. That would help to control these symptoms. In case, you need further help, you can ask. Thanks